# SDR R61A201607160409

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 23,393 hours, 18,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002738
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,205 hours, 8,133 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
